# SDR CA121102005

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 3,398 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 10 NM S/E OF THE FINAL DISTINATION THE CREW REALIZED A PRESSURE DROP IN NR 2 HYDR SYSTEM.  FOLLOWING THE EMERGENCY CHECKLIST WE SECURED THE NR 2 SYSTEM, PRESSURE WAS ALREADY "0", INFORMED ATC ABOUT OUR SITUATION AND REQUESTED PRIORITY FOR LANDING AT THE HOME BASE.  THE GEAR WAS BLOWN DOWN ON FINAL AT ABOUT 60 KTS AND LOCKED PROPERLY WITH A SAFE INDICATION.  IT APPEARS THAT A COWLING SCREW MAY HAVE CHAFED THRU THE CLAMP AND ONTO THE LINE.  THE HYDRAULIC LINE SHOWED A CIRCLE CHAFE MARK AND THE CLAMP HAD A HOLE IN IT.  LINE REROUTED SLIGHTLY.
